Hi, I have been taking Remeron for one year now (since Lotronex withdrawl).Remeron works for IBS D because, like Lotronex, it blocks the same 5ht3 receptor. This receptor controls seratonin to the gut which causes gut reaction.I take 45 mgs. For me it has worked wonders. Side effects are tiredness (goes away in a week or so), and in very very few people...increased appetite. 12% to be exact.It is a non-addictive anti-depressant. I do not suffer from depression at all. I take it solely for my IBS D. It also will not cause sexual side effects. Just in case you were wondering.If you have any other questions let me know.
HI,I was given Remeron and happen to be very affected by the tiredness. The first day on 30mg I slept an extra 10 hours (only barely functional). The second day I took 45mg as the doctor said more makes you less tired. It was some better. I had this weird woozy feeling that started at that time. Since the doctor had planned to start me on the Remeron and then add wellbutrin to help with tiredness and weight gain he chose to take me off the Remeron and do the wellbutrin for a week first and then start again at 45mg of Remeron. The problem is I still have this woozy feeling that is really hard to explain. It is almost like being in a vacuum and sometimes is like a surge. It seems like somehow these medications are affecting my nervous system. Unfortunately the doctor that prescribed this is out of town all week until Monday. I spoke with his nurse and she isn't much help and a pharmacist that wasn't familiar with this use so am wondering what to do. I should add the Remeron tomorrow and am kind of afraid to do that. Any suggestions? Anyone experience anything like this?
I never had a problem on Remeron like that & never took wellbutrin so I don't know what would cause that. I would call another pharmacy & ask them. Doesn't your doctor have anyone taking his calls while he's away?
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!